# SDR SCNA20250404097

- Difficulty date: May 27, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,566 hours, 28,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FRAME OF STA 727B BTW S-24L AND S-25L AT AFT CARGO COMPARTMENT.  LH FRAME OF STA 727B BTW S-24L AND S-25L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-60-07-2R-3 REPAIR 3.
